Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Priezzhev V.B. — The Upper Critical Dimension of the Abelian Sandpile Model
Priezzhev V.B. — The Upper Critical Dimension of the Abelian Sandpile Model



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: The Upper Critical Dimension of the Abelian Sandpile Model

Автор: Priezzhev V.B.

Аннотация:

Journal of Statistical Physics, Vol. 98, Nos. 34, 2000. p. 667-684.
The existing estimation of the upper critical dimension of the Abelian Sandpile Model is based on a qualitative consideration of avalanches as self-avoiding branching processes. We find an exact representation of an avalanche as a sequence of spanning subtrees of two-component spanning trees. Using equivalence between chemical paths on the spanning tree and loop-erased random walks, we reduce the problem to determination of the fractal dimension of spanning subtrees. Then the upper critical dimension d_u = 4 follows from Lawler's theorems for intersection probabilities of random walks and loop-erased random walks.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 2000

Количество страниц: 18

Добавлена в каталог: 21.09.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2022
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте